MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS 16X250MM INTLKNG DIST; PROSTHETIC, HIP

ZIMMER BIOMET, INC. ARCOS 16X250MM INTLKNG DIST; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Procedural related complications are influenced by the type of surgery, patients pre-existing comorbidities, and perioperative management.Side effects of the administration of anesthesia are a known cause of chest pain, ekg changes, and myocardial infarction (heart attack) during the intraoperative and postoperative recovery.Elective total joint patients typically have a cardiac workup prior to surgery to assess the patient¿s physical readiness for surgery, hence reducing their risk for these cardiac related complications.In addition, the femoral canal is broached which causes bleeding but allows for the femoral stem to be impacted into place.This combination of stress in addition to anesthesia can cause a hypotensive episode and require specialized treatment.As the reported complaint indicated, a cardiac intraoperative complication developed, and medical treatment was warranted to treat the complication.The patient was stabilized with no further issues reported.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient coded when the stem was implanted.The patient was stabilized after the event and the implant remains implanted.There is no additional information available at the time of this report.

Brand Name
ARCOS 16X250MM INTLKNG DIST
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20469733
Report Number0001825034-2024-02462
Device Sequence Number7471693
Product Code KWA
UDI-Device Identifier00880304475212
UDI-Public(01)00880304475212(17)340325(10)66431015
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100469
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11-301916
Device Lot Number66431015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Initial Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexPrefer Not To Disclose